# SDR MWEA090515001

- Difficulty date: May 15, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N910ME
- Make and model: Boeing 717-200
- Aircraft serial: 55174
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Damaged
- Location: Tail Cone Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAILCONE AND SLIDE FAILED TO DEPLOY USING AFT PRESSURE BULKHEAD DOOR EMERGENCY RELEASE SYSTEM.  ADJUSTED RETAINING CLIPS ON INTERIOR RELEASE PINS TO OBTAIN 30 LBS OF PULL OUT OF CLIPS AND 15 LBS FOR AFT DOOR OPENING.  FUNCTIONAL TEST PASSED ON TAILCONE RELEASE SYS.
